About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 469654, 11 pages
http://dx.doi.org/10.1155/2013/469654
Research Article

The Extended Symmetry Lie Algebra and the Asymptotic Expansion of the Transversal Correlation Function for the Isotropic Turbulence

1Institute of Computational Technologies, Russian Academy of Science, Lavrentjev Avenue 6, Novosibirsk 630090, Russia
2Institute of Mathematics and Statistics, University of Sao Paulo, Rua do Matao 1010, 66281 Sao Paulo, SP, Brazil
3Technical University Darmstadt, Department of Mechanical Engineering, Petersenstrasse 30, 64287 Darmstadt, Germany

Received 4 January 2013; Accepted 12 February 2013

Academic Editor: Rutwig Campoamor-Stursberg

Copyright © 2013 V. N. Grebenev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. N. Grebenev, A. N. Grishkov, and M. Oberlack, “The Extended Symmetry Lie Algebra and the Asymptotic Expansion of the Transversal Correlation Function for the Isotropic Turbulence,” Advances in Mathematical Physics, vol. 2013, Article ID 469654, 11 pages, 2013. doi:10.1155/2013/469654